MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 38MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 38MM; SCREW, FIXATION, BONE
Model Number 02.211.038
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device product codes: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the 2.7mm variable angle locking screws would not lock into the fourth most proximal hole of the 2.7mm/3.5mm variable angle lcp posterolateral distal humerus plates with lateral support.Both implants remained in the patient.The 4.0mm cannulated screw short and 4.0mm cannulated screw short thread 64mm were stripped or the cannulated hex screwdriver was stripped.A second set for another screwdriver was opened and the handle broke.Both screws remained in the patient.There was ten (10) minutes of surgical delay.The procedure outcome is unknown.The patient outcome was good.This report involves one (1) 2.7mm va lckng screw slf-tpng with t8 stardrive recess 38mm.This is report 1 of 6 for (b)(4).

Brand Name
2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 38MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11760138
Report Number2939274-2021-02185
Device Sequence Number19618644
Product Code HWC
UDI-Device Identifier10886982053701
UDI-Public(01)10886982053701
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.211.038
Device Catalogue Number02.211.038
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2021
Initial Report FDA Received Date05/03/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7/3.5 VA PSTLT DHP-LAT SUPT 3H/L/75-SH.; 2.7/3.5 VA PSTLT DHP-LAT SUPT 3H/L/75-SH.; 2.7/3.5 VA PSTLT DHP-LAT SUPT 3H/L/75-SH.; 4.0MM CANNULATED SCREW-SHORT THREAD 58MM.; 4.0MM CANNULATED SCREW-SHORT THREAD 64MM.; CANNULATED 2.5MM HEXAGONAL SCREWDRIVER.; CANNULATED 2.5MM HEXAGONAL SCREWDRIVER.
Patient Age49 YR